Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 397504, 13 pages
Research Article

Sliding Mode Control of the Fractional-Order Unified Chaotic System

Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 26 June 2013; Revised 9 September 2013; Accepted 9 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Jian Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Yuan, Bao Shi, Xiaoyun Zeng, Wenqiang Ji, and Tetie Pan, “Sliding Mode Control of the Fractional-Order Unified Chaotic System,” Abstract and Applied Analysis, vol. 2013, Article ID 397504, 13 pages, 2013. doi:10.1155/2013/397504